@Weef29

Last reply

Weef29

Stopping Rebif early

Has anyone had any experience with stopping Rebif outright or do you need to wean off it? I'm not due back to my Neuro until 25th June and I know I'm going to come off Rebif because I just can't handle the side effects. I'm not the same person, I'm miserable, crying all the time, feeling very anxious and in constant physical discomfort on top of the mental side. I never used to feel this bad before I started in fact I was dealing quite well with the situation. I'm currently on holidays in Australia for a month and after 1 week I feel I'm not going to be able to relax and enjoy the trip if I don't come off this awful drug. Has anybody had experience stopping taking off their own bat or will it make things worse? My Neuro told me before that Gilenya will be the next step and actually he never wanted me to go on rebif in the first place it was only because I refused Tecfidera after reading some bad stories about the side effects that he put me on rebif. Thanks so much in advance.